On the Values of Multiplicative Functions in Short Intervals.
Mathematische Annalen, Tome 183 (1969), pp. 181-184
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__183_161889,
author = {I. K\'ATAI},
title = {On the {Values} of {Multiplicative} {Functions} in {Short} {Intervals.}},
journal = {Mathematische Annalen},
pages = {181--184},
year = {1969},
volume = {183},
zbl = {0182.37502},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__183_161889/}
}
I. KÁTAI. On the Values of Multiplicative Functions in Short Intervals.. Mathematische Annalen, Tome 183 (1969), pp. 181-184. http://geodesic.mathdoc.fr/item/MAN_1969__183_161889/